# SDR SIMA2051

- Difficulty date: July 23, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5011 - EMERGENCY BULB AT ROW 7 ON THE FLOOR PROXIMITY LIGHT SYSTEM INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
